Study on Semiconformal Kaehlerian Recurrent and Symmetric Spaces of Second Order

K. S. Rawat, Sandeep Chauhan

Abstract


Walker1 studied on Ruse’s spaces of recurrent Curvature. Singh2 studied on Kaehlerianspaces with recurrent Bochner Curvaturetensor. Ishii3 introduced the notion of Conharmonic transformation under which a harmonic function transforms into a harmonic function. Negi and Rawat (1994) studied some bi-recurrent and bi-symmetric properties in a Kaehlerian space. Further, Rawat and Kumar4 studied Weyl-Sasakian Projective and Weyl-Sasakian Conformal bi-recurrent and bi-symmetric spaces. In the present paper, we have studied and defined Semiconformal Kaehlerian recurrent and symmetric spaces of second order. Several Theorems also have been established and proved therein.


Keywords


Kaehlerian recurrent space, Kaehlerian symmetric spaces, Semiconformal curvature tensor.

Full Text:

PDF

References


A. G. Walker, On Ruse’s Spaces of Recurrent Curvature, Proc. Land. Math. Soc. II Series, (1950) 52.

S. S. Singh, On Kaehlerian space with Recurrent Bochner Curvature tensor, Acc. Naz. Dei.Lincei, Rend, Series VIII, 51(3-4) (1971) 213-220.

Y. Ishii, On Conharmonic transformations, Tensor (N.S), 7 (1957) 73-80.

K. S. Rawat and Mukesh Kumar, On Weyl-Sasakian bi-recurrent and bi-symmetric spaces, J. PAS, 16 (2010) 484-492.

K. Yano, Differential Geometry of Complex and almost Complex spaces, Pergamon press, London, 1965.

T. Otsuki and Y. Tashiro, On Curves in Kaehlerian spaces, Math. J. Okayama University, 4 (1954) 57-78.

M. Okumura, Some Remarks on space with a certain contact structures, Tohoku Math., Jour., 14 (1962) 135-145.

W. Rotter, On Conformally symmetric Ricci-recurrent spaces, Colloq. Math., 31 (1974) 87-96.

S. S. Singh, On Kaehlerian Recurrent and Ricci-recurrent spaces of second order, Atti Della AccademiadellaScienzedi Torino, 106 (1971) 509-518.

D. S. Negi and K. S. Rawat, Some bi-recurrent and bi-symmetric properties in a Kaehlerian space, Acta Ciencia Indica, XXM (1) (1994) 95-100.

K. S. Rawat and Dobhal Girish, On the bi-recurrent Bochner curvature tensor, J. of the Tensor Society, 1 (2007) 33-40.

K. S. Rawat and Mukesh Kumar, On Curvature collineations in a Tachibana recurrent space, Aligarh Bull., Math., 28(1-2) (2009) 63-69.

K. S. Rawat and Virendra Prasad, On holomorphicallyprojectively flat parabolicallyKaehlerian space, Rev. Bull. Cal. Math. Soc., 18(1) (2010) 21-26.

K. S. Rawat and Nitin Uniyal, On Conformal transformation in an almost Kaehlerian and Kaehlerian spaces, J. of progressive science, 2(2) (2011) 138-141.

K. S. Rawat and NitinUniyal, Lie Derivative of a linear connection and various kinds of motions in a Kaehlerian recurrent space of first order, J. of Inter. Aca. of Physical Science, 15(4) (2011) 476-478.

K. S. Rawat and Mukesh Kumar, Motions in a Riemannian space and some integrability conditions, Ultra Scientist of Physical Science, Inter. Jour. of Physical Sciences, 24(1) (2011) 9-14.

K S. Rawat and Kunwar Singh, Some investigations in Kaehlerian Tachibana H-Concircular recurrent and symmetric spaces of second order, Acta Ciencia Indica, XXX VIIIM(4) (2012) 687-694.

K. S Rawat, Mukesh Kumar and NitinUniyal (2012): On hyperbolically Kaehlerian bi-recurrent and bi-symmetric spaces, IOSR J. of Mathematics (IOSRJM), 1(2) (2012) 28-31.


Refbacks

  • There are currently no refbacks.


© All Rights Reserved, IAPS- Webmaster Krishna K Ojha